| Model Number |
8888265132 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
08/03/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
Event or Problem Description
The customer reported that the salem sump was removed from the patient with the distal end missing.None present in mouth to suggest patient biting.52cm missing.Additional information received on 30aug2023 stated that the missing piece was not located nor removed as the patient died due to unrelated issues.
Additional Manufacturer Narrative
The device history record review of the reported lot number shows evidence that the product was released according to all established procedures and qa documentation.One used sample was received for evaluation.A visual inspection was performed; it was noticed that there was at least 20" of the catheter missing.A cut or break in the catheter was also noticed.However based on the available information the root cause could not be confirmed as being related to the manufacturing/production process as it was reported the product was used in a procedure and not as an out of box failure.This complaint will be used for tracking and trending purposes.